# SDR USAA20110223SB033

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE RIGHT AFT LAVATORY SMOKE DETECTOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT LAVATORY SMOKE DETECTOR PER MM 26-14-11-4.  OPERATIONAL CHECK GOOD.
